# SDR CA001024036

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A CARGO DOOR CAUTION MESSAGE DURING CLIMB. CREW RETURNED TO FIELD.LUBED CARGO DOOR HANDLE AND OPS CHECK PER AMM.AIRCRAFT BACK IN SERVICE.
